Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interpolating sequences in a homeomorphic part of $ H\sp \infty$


Author: Keiji Izuchi
Journal: Proc. Amer. Math. Soc. 111 (1991), 1057-1065
MSC: Primary 46J15; Secondary 30D55, 30E05, 30H05
DOI: https://doi.org/10.1090/S0002-9939-1991-1045593-3
MathSciNet review: 1045593
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of interpolating sequences in a homeomorphic part of the algebra of bounded analytic functions on the unit open disc is given as zero sets of some interpolating Blaschke products.


References [Enhancements On Off] (What's this?)

  • [1] S. Axler and P. Gorkin, Sequences in the maximal ideal space of $ {H^\infty }$, Proc. Amer. Math. Soc. 108 (1990), 731-740. MR 994770 (90h:46087)
  • [2] P. Budde, Support sets and Gleason parts of $ M({H^\infty })$, Thesis, University of California, Berkeley, 1982.
  • [3] L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930. MR 0117349 (22:8129)
  • [4] J. Garnett, Bounded analytic functions, Academic Press, New York and London, 1981. MR 628971 (83g:30037)
  • [5] E. Gerber and M. Weiss, Parts in $ {H^\infty }$ with homeomorphic analytic maps, Proc. Amer. Math. Soc. 83 (1981), 315-318. MR 624921 (82k:46081)
  • [6] K. Hoffman, Bounded analytic functions and Gleason parts, Ann. of Math. 86 (1967), 74-111. MR 0215102 (35:5945)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30D55, 30E05, 30H05

Retrieve articles in all journals with MSC: 46J15, 30D55, 30E05, 30H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1045593-3
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society